# SDR JJBA201025895

- Difficulty date: February 7, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 24,695 hours, 34,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, TRIED TO TEST EMERGENCY LIGHTS, THEY DID NOT COME ON. RAN ENGINES FOR 30 MIN. TO CHARGE UP BATTERIES.  CHECKED SATISFACTORY.
